MAUDE Adverse Event Report: Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator

Fisher & Paykel Healthcare Ltd F&P Neopuff; Infant Resuscitator
Model Number RD900AEU
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
F&P Neopuff
Common Device Name
Infant Resuscitator
Manufacturer (Section D)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
Fisher & Paykel Healthcare Ltd
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 
+1(949)434-1005
MDR Report Key50782307
Report Number9611451-2026-02675
Device Sequence Number21225154
Product Code FMT
UDI-Device Identifier09420012410931
UDI-Public(01)09420012410931(10)2103788537(11)250526
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900AEU
Device Catalogue NumberRD900AEU
Device Lot Number250526047333
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown